# SDR UPS99231070

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 65C232314
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON BS 870 FRAME RBL 63.  REMOVED AND REPLACED RT 870 BODY FORGING AFTER FINDING CRACKS AND CORROSION OUT OF LIMITS, WORK DONE IAW ER NR 99-6228.
